# SDR FDEA202201110083

- Difficulty date: January 11, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300*
- Aircraft serial: 709
- Aircraft time: 47,012 hours, 25,147 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00432 MAIN DECK CARGO COMPT #252YH FLOOR PANEL WAS FOUND EDGE DAMAGED. REPAIRED THE FLOOR PANEL I.A.W A300-600 SRM 53-10-20-201 P.205-206 PARA.9A FIG.201.
